Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volume 17, Issue 1, 1-193
Articles: 1 - 12 XML export
Mathematical modelling of the in-host dynamics of malaria and the effects of treatment
Author(s): Zadoki Tabo, Livingstone S. Luboobi, Joseph Ssebuliba
Pages: 1-21
Two improved classes of Broyden's methods for solving nonlinear systems of equations
Author(s): Mohammad H. Al-Towaiq, Yousef S. Abu hour
Pages: 22-31
F-contraction on asymmetric metric spaces
Author(s): Hossein Piri, Samira Rahrovi, Hamidreza Marasi, Poom Kumam
Pages: 32-40
Oscillation of third-order quasilinear neutral dynamic equations on time scales with distributed deviating arguments
Author(s): M. Tamer Senel, Nadide Utku
Pages: 41-52
Numerical study of time-fractional hyperbolic partial differential equations
Author(s): Saima Arshed
Pages: 53-65
Bernstein polynomials method for numerical solutions of integro-differential form of the singular Emden-Fowler initial value problems
Author(s): Abdelkrim Bencheikh, Lakhdar Chiter, Hocine Abbassi
Pages: 66-75
Generalization of Khan fixed point theorem
Author(s): Hossein Piri, Samira Rahrovi, Poom Kumam
Pages: 76--83
Thermal boundary layer analysis of nanofluid flow past over a stretching flat plate in different transpiration conditions by using DTM-Pade method
Author(s): M. A. Yousif, M. Hatami, B. A. Mahmood, M. M. Rashidi
Pages: 84-95
Numerical methods for piecewise constant Robin coefficient
Author(s): Yanbo Ma
Pages: 96-105
New computational method for solving fractional Riccati equation
Author(s): Mohammed Ali, Imad Jaradat, Marwan Alquran
Pages: 106-114
Bifurcations of heteroclinic loops with nonresonant eigenvalues
Author(s): Zheng Guo, Yinlai Jin, Yuerang Gao, Dandan Xie
Pages: 115-132
Motion analysis and fuzzy-PID control algorithm designing for the pitch angle of an underwater glider
Author(s): Yu-hai Liu, Zhi-qiang Su, Xin Luan, Da-lei Song, Lei Han
Pages: 133-147

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more